# SDR SWAA2024103152984

- Difficulty date: October 25, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 65,731 hours, 39,209 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ENTRY DOOR HANDLE CAM AT FWD GALLEY AREA 2024-588704<[01] REPLACED FWD ENTRY DOOR HANDLE CAM IAW B737-700 AMM AMM 52-11-11-401 SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED ENTRY DOOR HANDLE CAM AT FWD GALLEY AREA IAW B737-700 AMM 52-11-11-000-802 STEP 2.F (1) (A) THRU (K) AND B737-700 AMM 52-11-11-400-802 STEP 3.F (5) (L) AND (O) THRU (Y) SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTIVE ACTION STEP 2 CERTIFIED
